| Model Number |
CNS-2101 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Tactile Prompts/Feedback (4022); No Tactile Prompts/Feedback (4024); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the touchscreen on the secondary display for the central nurse's station (cns) was unresponsive.Cleaning the display, calibrating the touchscreen, and reseating the display's usb cable did not resolve the problem.He confirmed there was no screen protector installed on the display screen.They also tried rebooting the cns.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the touchscreen on the secondary display for the central nurse's station (cns) was unresponsive.No patient harm was reported.